How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask Dr.Saleem Your Own Question
Dr.Saleem
Dr.Saleem, Doctor
Category: Medical
Satisfied Customers: 14371
Experience:  MBBS
23101880
Type Your Medical Question Here...
Dr.Saleem is online now

What if any side effects from taking ticagrelor 90mg for to

Customer Question

Hi what if any side effects from taking ticagrelor 90mg for to years then just stop
JA: Have you seen a doctor about this yet? What medications are you taking?
Customer: I asked my Dr a year ago that I should either reduce of stop taking this as it had been a year from when I had a heart attack
JA: Do you know if your family has a history of heart disease? In general, how would you describe your health lately?
Customer: No history my heath is very poor hardly eating I don't sleep well as Insomnia and sleep apnea [ not bad enough for machine] not energy or enthusiasm, I've had a pain go from the back lower part of my head to my left ear is in pain and can't hear very well . Just generally moody not like this 5 months ago and I had my 2nd astravenica injection 2 weeks ago
JA: Is there anything else the Doctor should know before I connect you? Rest assured that they'll be able to help you.
Customer: Just im abit depressed iget anxious and depressed more often
Submitted: 18 days ago.
Category: Medical
Expert:  Dr.Saleem replied 18 days ago.

Hi! I am Dr Saleem. Welcome to JA.

Thank you for the question. I will be answering your query shortly.

Customer: replied 18 days ago.
Hi doctor
Customer: replied 18 days ago.
Would prefer to text type
Expert:  Dr.Saleem replied 18 days ago.

I understand your concern.

Blood thinner like Ticagrelor can be stopped cold turkey and it won't cause any problems if you do that.

Dual blood thinners like Aspirin and Ticagrelor are usually given for at least a year after heart attack. After that, the doctor may decide to stop or continue that. The decision has to be individualised and there's no fixed rule.

Expert:  Dr.Saleem replied 18 days ago.

The request for call is automatically generated by the website. Please ignore that if you don't want a call.

Customer: replied 18 days ago.
Thank you I do have a call appointment form my doctor on the 16th just as my ear is in so much pain I got worried I put a tiny camera on top of my ear it's clean but red
Customer: replied 18 days ago.
It Hearst more when I'm lying on that side
Expert:  Dr.Saleem replied 18 days ago.

You can take Tablet Tylenol for pain as its safe with blood thinners. You should avoid Ibuprofen or Aleve. You could be developing an outer ear infection but that'll need an examination to confirm.

You're most welcome.

Customer: replied 18 days ago.
Thank you for your time in joy or day good bye
Expert:  Dr.Saleem replied 18 days ago.

My pleasure.